Alert archive / Alabama / Small Craft Advisories in 2015
Small Craft Advisory 1, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Jan 3, 2015, 3:13 PM CST. It took effect at Jan 4, 2015, 6:00 PM CST. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Jan 3, 2015, 3:13 PM CST (21:13 UTC)
- In effect from
- Jan 4, 2015, 6:00 PM CST
- Expired
- Jan 5, 2015, 3:00 PM CST
- In force
- 21 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
239 WHUS74 KMOB 032113 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 313 PM CST SAT JAN 3 2015 ...SMALL CRAFT ADVISORY IN EFFECT FOR LATER SUNDAY NIGHT THROUGH MONDAY... .STRONG OFFSHORE FLOW WILL FOLLOW A FRONTAL PASSAGE LATE SUNDAY INTO SUNDAY NIGHT. GMZ630>635-650-655-670-675-040515- /O.NEW.KMOB.SC.Y.0001.150105T0000Z-150105T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 313 PM CST SAT JAN 3 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM SUNDAY TO NOON CST MONDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM SUNDAY TO NOON CST MONDAY. * WINDS: RISING TO AROUND 25 KNOTS SUNDAY NIGHT INTO MONDAY. * SEAS: RISING TO AROUND 5 FEET NEAR SHORE...8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
9 follow-up statements
282 WHUS74 KMOB 040223 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 823 PM CST SAT JAN 3 2015 ...DENSE FOG ADVISORY FOR MOBILE BAY IN EFFECT UNTIL 6 AM CST SUNDAY... ...SMALL CRAFT ADVISORY IN EFFECT FOR THE ENTIRE MARINE AREA LATE SUNDAY NIGHT THROUGH MONDAY... .VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE ACROSS MOBILE BAY OVERNIGHT. STRONG OFFSHORE FLOW WILL FOLLOW A FRONTAL PASSAGE LATE SUNDAY INTO SUNDAY NIGHT. GMZ630-631-041030- /O.NEW.KMOB.MF.Y.0001.150104T0223Z-150104T1200Z/ /O.CON.KMOB.SC.Y.0001.150105T0000Z-150105T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY- 823 PM CST SAT JAN 3 2015 ...DENSE FOG ADVISORY IN EFFECT UNTIL 6 AM CST SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM SUNDAY TO NOON CST MONDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST SUNDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM SUNDAY TO NOON CST MONDAY. * VISIBILITY: FREQUENTLY REDUCED TO LESS THAN ONE MILE OVERNIGHT...ESPECIALLY ACROSS NORTHERN MOBILE BAY. * WINDS: INCREASING FROM THE NORTH TO AROUND 25 KNOTS SUNDAY NIGHT INTO MONDAY. * SEAS: RISING TO AROUND 5 FEET NEAR SHORE...8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ632>635-650-655-670-675-041030- /O.CON.KMOB.SC.Y.0001.150105T0000Z-150105T1800Z/ MISSISSIPPI SOUND-PERDIDO BAY-PENSACOLA BAY SYSTEM- CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 823 PM CST SAT JAN 3 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM SUNDAY TO NOON CST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM SUNDAY TO NOON CST MONDAY. * WINDS: RISING TO AROUND 25 KNOTS SUNDAY NIGHT INTO MONDAY. * SEAS: RISING TO AROUND 5 FEET NEAR SHORE...8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
955 WHUS74 KMOB 041006 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 406 AM CST SUN JAN 4 2015 ...DENSE FOG ADVISORY FOR MOBILE BAY IN EFFECT UNTIL 6 AM CST SUNDAY... ...SMALL CRAFT ADVISORY IN EFFECT FOR THE ENTIRE MARINE AREA LATE SUNDAY NIGHT THROUGH MONDAY... .VISIBILITY WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE ACROSS MOBILE BAY OVERNIGHT. STRONG OFFSHORE FLOW WILL FOLLOW A FRONTAL PASSAGE LATE SUNDAY INTO SUNDAY NIGHT. GMZ630-631-041815- /O.CON.KMOB.MF.Y.0001.000000T0000Z-150104T1200Z/ /O.CON.KMOB.SC.Y.0001.150105T0000Z-150105T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY- 406 AM CST SUN JAN 4 2015 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST MONDAY... A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST MONDAY. * VISIBILITY: FREQUENTLY REDUCED TO LESS THAN ONE MILE OVERNIGHT...ESPECIALLY ACROSS NORTHERN MOBILE BAY. * WINDS: INCREASING FROM THE NORTH TO AROUND 25 KNOTS SUNDAY NIGHT INTO MONDAY. * SEAS: INCREASING TO AROUND 5 FEET NEAR SHORE...8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A DENSE FOG ADVISORY MEANS VISIBILITY WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ632>635-650-655-670-675-041815- /O.CON.KMOB.SC.Y.0001.150105T0000Z-150105T1800Z/ MISSISSIPPI SOUND-PERDIDO BAY-PENSACOLA BAY SYSTEM- CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 406 AM CST SUN JAN 4 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST MONDAY. * WINDS: INCREASING TO AROUND 25 KNOTS SUNDAY NIGHT INTO MONDAY. * SEAS: INCREASING TO AROUND 5 FEET NEAR SHORE...8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
865 WHUS74 KMOB 041125 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 525 AM CST SUN JAN 4 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ALABAMA AND NORTHWEST FLORIDA COASTAL WATERS TONIGHT THOUGH MONDAY MORNING... .STRONG OFFSHORE FLOW WILL DEVELOP TONIGHT IN THE WAKE OF A FRONTAL PASSAGE AND PERSIST THROUGH MOST OF MONDAY MORNING. GMZ630-631-042000- /O.CAN.KMOB.MF.Y.0001.000000T0000Z-150104T1200Z/ /O.CON.KMOB.SC.Y.0001.150105T0000Z-150105T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY- 525 AM CST SUN JAN 4 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST MONDAY... ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE DENSE FOG ADVISORY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST MONDAY. * WINDS: NORTH 20 TO 25 KNOTS TONIGHT INTO EARLY MONDAY MORNING. * BAY CONDITIONS: ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ632>635-650-655-670-675-042000- /O.CON.KMOB.SC.Y.0001.150105T0000Z-150105T1800Z/ MISSISSIPPI SOUND-PERDIDO BAY-PENSACOLA BAY SYSTEM- CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 525 AM CST SUN JAN 4 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST MONDAY. * WINDS: NORTH 20 TO 25 KNOTS TONIGHT INTO EARLY MONDAY MORNING. * SEAS: 3 TO 6 FEET NEAR SHORE...6 TO 8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
891 WHUS74 KMOB 041521 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 921 AM CST SUN JAN 4 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ALABAMA AND NORTHWEST FLORIDA COASTAL WATERS TONIGHT THOUGH MONDAY MORNING... .STRONG OFFSHORE FLOW WILL DEVELOP TONIGHT IN THE WAKE OF A FRONTAL PASSAGE AND PERSIST THROUGH MOST OF MONDAY MORNING. GMZ630>635-650-655-670-675-042330- /O.CON.KMOB.SC.Y.0001.150105T0000Z-150105T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 921 AM CST SUN JAN 4 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST MONDAY. * WINDS: NORTH 20 TO 25 KNOTS TONIGHT INTO EARLY MONDAY MORNING. * SEAS: 3 TO 6 FEET NEAR SHORE...6 TO 8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
288 WHUS74 KMOB 050049 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 649 PM CST SUN JAN 4 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ALABAMA AND NORTHWEST FLORIDA COASTAL WATERS TONIGHT THOUGH MONDAY MORNING... .STRONG OFFSHORE FLOW WILL DEVELOP TONIGHT IN THE WAKE OF A FRONTAL PASSAGE AND PERSIST THROUGH MOST OF MONDAY MORNING. GMZ630>635-650-655-670-675-051200- /O.CON.KMOB.SC.Y.0001.000000T0000Z-150105T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 649 PM CST SUN JAN 4 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY. * WINDS: NORTH 20 TO 25 KNOTS TONIGHT INTO EARLY MONDAY MORNING. * SEAS: 3 TO 6 FEET NEAR SHORE...6 TO 8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
321 WHUS74 KMOB 051350 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 750 AM CST MON JAN 5 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ALABAMA AND NORTHWEST FLORIDA COASTAL WATERS THIS MORNING... .STRONG OFFSHORE FLOW WILL PERSIST THIS MORNING. GMZ630>635-650-655-670-675-051800- /O.CON.KMOB.SC.Y.0001.000000T0000Z-150105T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 750 AM CST MON JAN 5 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * WINDS: NORTH 20 TO 25 KNOTS. * SEAS: 3 TO 5 FEET NEAR SHORE...5 TO 7 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
796 WHUS74 KMOB 051530 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 930 AM CST MON JAN 5 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ALABAMA AND NORTHWEST FLORIDA COASTAL WATERS THIS MORNING... .STRONG OFFSHORE FLOW WILL PERSIST THIS MORNING. GMZ630>635-650-655-670-675-051800- /O.CON.KMOB.SC.Y.0001.000000T0000Z-150105T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 930 AM CST MON JAN 5 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * WINDS: NORTH 20 TO 25 KNOTS. * SEAS: 3 TO 5 FEET NEAR SHORE...5 TO 7 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
846 WHUS74 KMOB 051756 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1156 AM CST MON JAN 5 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ALABAMA AND NORTHWEST FLORIDA UNPROTECTED COASTAL WATERS INTO MID AFTERNOON... .STRONG OFFSHORE FLOW IS PERSISTING INTO THE AFTERNOON HOURS. GMZ630-633>635-051900- /O.EXP.KMOB.SC.Y.0001.000000T0000Z-150105T1800Z/ NORTHERN MOBILE BAY-PERDIDO BAY-PENSACOLA BAY SYSTEM- CHOCTAWHATCHEE BAY- 1156 AM CST MON JAN 5 2015 ...SMALL CRAFT ADVISORY WILL EXPIRE AT NOON CST TODAY... THE SMALL CRAFT ADVISORY WILL EXPIRE AT NOON CST TODAY. $$ GMZ631-632-650-655-670-675-052100- /O.EXT.KMOB.SC.Y.0001.000000T0000Z-150105T2100Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1156 AM CST MON JAN 5 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS EXTENDED UNTIL 3 PM CST THIS AFTERNOON. * WINDS: NORTH 20 TO 25 KNOTS. * SEAS: 3 TO 5 FEET NEAR SHORE...5 TO 7 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
425 WHUS74 KMOB 052049 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 249 PM CST MON JAN 5 2015 ...THE SMALL CRAFT ADVISORY WILL EXPIRE... .WINDS AND SEAS ACROSS AREA COASTAL WATERS HAVE FALLEN BELOW SMALL CRAFT ADVISORY LEVELS...THUS THE ADVISORY WILL BE ALLOWED TO EXPIRE. GMZ631-632-650-655-670-675-052200- /O.EXP.KMOB.SC.Y.0001.000000T0000Z-150105T2100Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 249 PM CST MON JAN 5 2015 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM CST THIS AFTERNOON... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM CST THIS AFTERNOON. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Jan 3, 1:10 PM CST, 2 hours 3 minutes earlier.
Area forecast discussion, Jan 3, 1:10 PM CST, 2 hours 3 minutes before
AREA FORECAST DISCUSSION...MESOSCALE UPDATE... NATIONAL WEATHER SERVICE MOBILE AL 110 PM CST SAT JAN 3 2015 ...ISOLATED TORNADOES...ISOLATED WIND DAMAGE AND POSSIBLE SEVERE HAIL ARE PRIMARY THREATS THIS AFTERNOON AND EVENING...MAINLY WEST OF I-65.... STARTING WITH THE SATELLITE...WATER VAPOR IMAGERY SHOWS CLOSED MID- AND UPPER-LEVEL LOW IN SRN PLAINS IS IN THE PROCESS OF OPENING UP AND ITS ASSOCIATED ENERGY WILL EVENTUALLY WILL MOVE MORE NNEWD THIS AFTERNOON AND EVENING. UPDRAFT INTENSITY WILL INCREASE THIS AFTERNOON AND HIGHEST VALUES OF VWS WILL LIKELY REMAIN IN WESTERN HALF OF AREA. OUR REGION IS UNDER THE INFLUENCE OF A WARM-CONVEYOR BELT WHICH APPEARS INCREASINGLY DETACHED FROM THE UPPER SYSTEM. OUR REGION IS ALSO NOT IN THE FAVORABLE REGION BETWEEN THE POLAR AND SUBTROPICAL JETS WHERE THE STRONGEST DIFFERENTIAL DIVERGENCE DOES AND WILL EXIST. INSTABILITY HAS NOW BECOME SFC-BASED W OF I-65 AND THIS (AOB 1000 J KG-1) TREND IS EXPECTED TO CONTINUE VERY SLOWLY EAST THIS AFTERNOON. BEST VWS EXISTS NW OF I-65 WHERE 0-1 KM SR HEL (AND ALSO EFFECTIVE) ARE IN THE 200-350 M^2 S-2 RANGE. CURRENT LINE OF THUNDERSTORMS IS ALONG I-65 AND THERE ARE SEVERAL SHORT LINE SEGMENTS BEHIND THOSE. UPDRAFTS ARE BEING INITIATED BY LOW-LEVEL CONVERGENT BOUNDARIES (W/HOR. CONV. ROLL APPEARANCE). THESE RELATIVELY WEAK ARE CURRENTLY EXHIBITING ONLY WEAK UPDRAFT ROTATION. VERY STABLE LOW-LEVEL LAPSE RATES ARE NOT AIDING THE LOW-LEVEL STRETCHING PROCESS WHICH IS WHERE VWS IS MOSTLY CONCENTRATED FROM A DISTRIBUTION PERSPECTIVE AND WILL REMAIN SO DURING THE EVENING HOURS. 03.18 UTC LIX SOUNDING HAS A SFC PARCEL OF 75 DEG(F) AND CURRENT SFC OBS SHOW THAT MOST SFC-TEMPS IN OUR AREA ARE BELOW 75 DEG(F) IN AREAS WHERE NEWER UPDRAFTS WILL EXIST. RECOVERING TO APPROXIMATE 75/70 DEG(F) SB-PARCEL VALUES APPEAR UNLIKELY THIS AFTERNOON AND INTO EVENING HOURS...AND WITH MOST OF DIFFERENTIAL DIVERGENCE REMAINING OUT W AND CLOSER TO THE CENTRAL DIFFLUENT AXIS BETWEEN UPPER LOW AND DETACHED WARM CONVEYOR BELT...THIS LEADS ONE TO THINK GREATEST ISOLATED TORNADO RISK WILL MOSTLY REMAIN NW OF I-65 FOR THE DURATION OF THE EVENT (AGREES WITH LATEST SPC SREF SIG TOR INGREDIENTS PROG AND ASSOCIATED [D(PROG)/DT] AND ITS CAVEATS). IN FACT...AFTER THIS INITIAL PUSH BY THE SHORT DEEP CONVECTIVE LINE SEGMENTS...THERE MAY BE A BREAK AS WE APPROACH EVENING AND SEA-FOG WILL LIKELY STABILIZE COASTAL STRIP BOUNDARY LAYER ONCE AGAIN (ALSO BEST VWS REMAINS NW OF I-65). AS SYSTEM FURTHER SHEARS OUT IN THE DEEP-LAYER FLOW PAST LATE AFTERNOON AND EARLY EVENING...TORNADO RISK BEGINS TO DROP SUBSTANTIALLY. /23 JMM && .MOB WATCHES/WARNINGS/ADVISORIES... AL...HIGH RIP CURRENT RISK UNTIL 6 AM SUNDAY FOR THE FOLLOWING ZONES: LOWER BALDWIN...LOWER MOBILE... FL...HIGH RIP CURRENT RISK UNTIL 6 AM SUNDAY FOR THE FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA... MS...NONE. GM...NONE. &&
Hazardous weather outlook, Jan 3, 4:39 AM CST, 10 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 439 AM CST SAT JAN 3 2015 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-041200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 439 AM CST SAT JAN 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE FROM WEST TO EAST THIS AFTERNOON INTO TONIGHT AHEAD OF AN APPROACHING COLD FRONT. ISOLATED SEVERE STORMS ARE POSSIBLE...ESPECIALLY ALONG AND WEST OF A CAMDEN...MONROEVILLE...BAY MINETTE...TO MOBILE LINE. THE PRIMARY SEVERE WEATHER THREATS WILL BE DAMAGING WIND GUSTS AND AN ISOLATED TORNADO. THE MOST LIKELY TIME FRAME FOR STRONG TO SEVERE STORMS WILL BE FROM 2 PM TO 10 PM. LOCALLY HEAVY RAINFALL IS LIKELY WHICH WILL RESULT IN SOME MINOR FLOODING ISSUES IN URBAN AND POOR DRAINAGE AREAS. ISOLATED INSTANCES OF FLASH FLOODING ARE ALSO POSSIBLE...PRIMARILY OVER INLAND SOUTHEAST MISSISSIPPI AND FAR INLAND SOUTHWEST ALABAMA. THERE IS A HIGH RISK OF RIP CURRENTS ALONG THE BEACHES OF ALABAMA AND NORTHWEST FLORIDA THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY AN ARCTIC AIRMASS WILL MOVE INTO THE AREA MID TO LATE WEEK. A HARD FREEZE IS POSSIBLE ACROSS MUCH OF THE REGION THURSDAY AND FRIDAY MORNINGS. THERE IS ALSO THE POTENTIAL FOR SINGLE DIGIT WIND CHILLS EARLY THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... GMZ630>635-650-655-670-675-041200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 439 AM CST SAT JAN 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT SHOULD EXERCISE CAUTION THROUGH TONIGHT AS A MODERATE TO STRONG ONSHORE FLOW PERSISTS. SEAS OF 4 TO 6 FEET CAN BE EXPECTED OVER THE GULF WATERS. A FEW STRONG TO SEVERE STORMS ARE POSSIBLE ACROSS THE MARINE AREA LATE THIS AFTERNOON THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY POTENTIALLY HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL PERSIST THROUGH THE END OF THE WEEKEND AS A MODERATE TO STRONG OFFSHORE FLOW DEVELOPS SUNDAY AFTERNOON AND PERSISTS THROUGH AT LEAST MONDAY MORNING IN THE WAKE OF THE FRONTAL PASSAGE. A SMALL CRAFT MAY BECOME NECESSARY. EVEN STRONGER OFFSHORE WINDS ARE EXPECTED BY WEDNESDAY NIGHT WITH GUSTS TO GALE FORCE POSSIBLE...ESPECIALLY OVER THE OPEN GULF WATERS.
In the hours before
Special weather statement, Jan 3, 1:40 PM CST, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 140 PM CST SAT JAN 3 2015 ALZ052-MSZ067-076-032015- WASHINGTON AL-WAYNE MS-GREENE MS- 140 PM CST SAT JAN 3 2015 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WAYNE AND GREENE COUNTIES IN SOUTHEAST MISSISSIPPI...SOUTHWESTERN WASHINGTON COUNTY IN SOUTHWEST ALABAMA...THROUGH 215 PM CST... AT 140 PM CST...A STRONG THUNDERSTORM WAS LOCATED NEAR LEAKESVILLE... OR 14 MILES EAST OF MCLAIN...AND MOVING NORTHEAST AT 45 MPH. * LOCATIONS IMPACTED INCLUDE... STATE LINE... BUCKATUNNA... LEAKESVILLE... VINEGAR BEND... TIBBIE... FRUITDALE... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 45 TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS. &&
Special weather statement, Jan 3, 2:16 PM CST, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 216 PM CST SAT JAN 3 2015 ALZ051>053-032100- CHOCTAW AL-WASHINGTON AL-CLARKE AL- 216 PM CST SAT JAN 3 2015 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CHOCTAW...WASHINGTON AND NORTHERN CLARKE COUNTIES IN SOUTHWEST ALABAMA...THROUGH 300 PM CST... AT 214 PM CST...A STRONG THUNDERSTORM WAS LOCATED NEAR CHATOM...OR 7 MILES NORTH OF TIBBIE...AND MOVING NORTHEAST AT 45 MPH. * LOCATIONS IMPACTED INCLUDE... GROVE HILL... FULTON... COFFEEVILLE... VINEGAR BEND... TIBBIE... SAINT STEPHENS... MILLRY... LEROY... FRUITDALE... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES. THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS. &&
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 3, 4:25 AM CST | Rip Current Statement | MOB | 38 hr | |
| Jan 3, 12:55 PM CST | Special Marine Warning | MOB | 50 min | |
| Jan 3, 1:20 PM CST | Areal Flood Advisory | MOB | Washington | 115 min |
| Jan 3, 3:41 PM CST | Tornado Warning | MOB | Baldwin, Escambia, Monroe | 34 min |
| Jan 3, 4:24 PM CST | Tornado Warning | MOB | Monroe | 26 min |
Nearby
Small Craft Advisories in Alabama, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.